Alert archive / Nebraska / Wind Chill Advisories in 2018
Wind Chill Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Jan 14, 2018, 2:40 AM MST for 26 counties in Nebraska. It took effect at Jan 15, 2018, 3:00 AM MST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2018, 2:40 AM MST (09:40 UTC)
- In effect from
- Jan 15, 2018, 3:00 AM MST
- Expired
- Jan 16, 2018, 11:00 AM MST
- In force
- 32 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
062 WWUS43 KLBF 140940 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 340 AM CST Sun Jan 14 2018 ...Bitterly cold temperatures return Monday... .Blustery north winds and very cold temperatures will combine for dangerously low wind chills Monday morning. Breezy conditions will continue through the day, and even colder temperatures are expected Monday night and Tuesday morning. NEZ004>010-023>029-036>038-094-142300- /O.NEW.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-McPherson-Logan-Custer- Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Tryon, Ringgold, Stapleton, Broken Bow, Cody, Eli, Merriman, and Kilgore 340 AM CST Sun Jan 14 2018 /240 AM MST Sun Jan 14 2018/ ...WIND CHILL ADVISORY IN EFFECT FROM 4 AM CST /3 AM MST/ MONDAY TO NOON CST /11 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Wind chills will be as low as 29 below zero. * WHERE...Primarily along and north of Highway 2. * WHEN...4 AM Monday to noon Tuesday. * ADDITIONAL DETAILS...Be prepared for low wind chills for an extended period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
5 follow-up statements
853 WWUS43 KLBF 142002 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 202 PM CST Sun Jan 14 2018 ...Bitterly cold temperatures return Monday and Tuesday... .Blustery north winds and very cold temperatures will combine for dangerously low wind chills Monday through Tuesday morning. Breezy conditions will continue through the day, and even colder temperatures are expected Monday night and Tuesday morning. NEZ022-035-056>059-069>071-151200- /O.EXA.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/ Garden-Arthur-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Including the cities of Oshkosh, Lewellen, Arthur, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 202 PM CST Sun Jan 14 2018 /102 PM MST Sun Jan 14 2018/ ...WIND CHILL ADVISORY IN EFFECT FROM 4 AM CST /3 AM MST/ MONDAY TO NOON CST /11 AM MST/ TUESDAY... The National Weather Service in North Platte has issued a Wind Chill Advisory, which is in effect from 4 AM CST /3 AM MST/ Monday to noon CST /11 AM MST/ Tuesday. * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Wind chills will be as low as 29 below zero. * WHERE...Over all of western Nebraska. * WHEN...4 AM Monday to noon Tuesday. * ADDITIONAL DETAILS...Be prepared for low wind chills for an extended period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ NEZ004>010-023>029-036>038-094-151200- /O.CON.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-McPherson-Logan-Custer- Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Tryon, Ringgold, Stapleton, Broken Bow, Cody, Eli, Merriman, and Kilgore 202 PM CST Sun Jan 14 2018 /102 PM MST Sun Jan 14 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM CST /3 AM MST/ MONDAY TO NOON CST /11 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Wind chills will be as low as 29 below zero. * WHERE...Over all of western Nebraska. * WHEN...4 AM Monday to noon Tuesday. * ADDITIONAL DETAILS...Be prepared for low wind chills for an extended period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ power
160 WWUS43 KLBF 150934 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 334 AM CST Mon Jan 15 2018 ...Dangerously low wind chills Monday through Tuesday morning... .Blustery north winds and temperatures near or below zero will combine for dangerously low wind chills Monday through Tuesday morning. NEZ004>010-022>029-035>038-056>059-069>071-094-152300- /O.CON.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, and Kilgore 334 AM CST Mon Jan 15 2018 /234 AM MST Mon Jan 15 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills as low as 29 below zero. * WHERE...All of western and north central Nebraska. * WHEN...Through noon CST Tuesday. * ADDITIONAL DETAILS...Be prepared for very low wind chills for an extended period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
040 WWUS43 KLBF 152122 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 322 PM CST Mon Jan 15 2018 ...Dangerously low wind chills Monday evening through Tuesday morning... .Blustery north winds and temperatures near or below zero will combine for dangerously low wind chills Monday evening through Tuesday morning. NEZ005>010-026>029-038-094-161400- /O.NEW.KLBF.WC.W.0001.180116T0400Z-180116T1800Z/ /O.EXT.KLBF.WC.Y.0002.000000T0000Z-180116T0400Z/ Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup- Garfield-Wheeler-Custer-Western Cherry- Including the cities of Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Broken Bow, Cody, Eli, Merriman, and Kilgore 322 PM CST Mon Jan 15 2018 /222 PM MST Mon Jan 15 2018/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 PM CST /9 PM MST/ THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 10 PM CST /9 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ TUESDAY... * WHAT...Dangerously cold wind chills expected. Very cold wind chills expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Expect wind chills to range from 15 below zero to 30 below zero. * WHERE...Portions of central Nebraska and north central Nebraska. * WHEN...For the Wind Chill Warning, 10 PM this evening to noon Tuesday. For the Wind Chill Advisory, now to 10 PM this evening. * ADDITIONAL DETAILS...Be prepared for dangerously low wind chills and wear cold weather gear. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. $$ NEZ004-022>025-035>037-056>059-069>071-161400- /O.CON.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/ Sheridan-Garden-Grant-Hooker-Thomas-Arthur-McPherson-Logan-Deuel- Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Arthur, Tryon, Ringgold, Stapleton, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 322 PM CST Mon Jan 15 2018 /222 PM MST Mon Jan 15 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 25 below zero. * WHERE...Portions of north central Nebraska, panhandle Nebraska, southwest Nebraska and west central Nebraska. * WHEN...Now to noon Tuesday. * ADDITIONAL DETAILS...Be prepared for dangerously low wind chills and wear cold weather gear. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
598 WWUS43 KLBF 160903 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service North Platte NE 303 AM CST Tue Jan 16 2018 ...Dangerously low wind chills... .Blustery north winds and temperatures near or below zero will combine for dangerously low wind chills this morning. NEZ004-161800- /O.UPG.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/ /O.EXA.KLBF.WC.W.0001.000000T0000Z-180116T1800Z/ Sheridan- Including the cities of Gordon and Rushville 203 AM MST Tue Jan 16 2018 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Dangerously cold wind chills are expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Wind chills will range from 20 below zero to 35 below zero. * WHERE...Sheridan County. * WHEN...Now to noon. * ADDITIONAL DETAILS...Be prepared for dangerously cold wind chills. Wear layers of cold weather gear from head to toe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. $$ NEZ005>010-026>029-038-094-161800- /O.CON.KLBF.WC.W.0001.000000T0000Z-180116T1800Z/ Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup- Garfield-Wheeler-Custer-Western Cherry- Including the cities of Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Broken Bow, Cody, Eli, Merriman, and Kilgore 303 AM CST Tue Jan 16 2018 /203 AM MST Tue Jan 16 2018/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Dangerously cold wind chills are expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Wind chills will range from 20 below zero to 35 below zero. * WHERE...Portions of central Nebraska and north central Nebraska. * WHEN...Now to noon. * ADDITIONAL DETAILS...Be prepared for dangerously cold wind chills. Wear layers of cold weather gear from head to toe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. $$ NEZ022>025-035>037-056>059-069>071-161800- /O.CON.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/ Garden-Grant-Hooker-Thomas-Arthur-McPherson-Logan-Deuel-Keith- Perkins-Lincoln-Chase-Hayes-Frontier- Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Arthur, Tryon, Ringgold, Stapleton, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 303 AM CST Tue Jan 16 2018 /203 AM MST Tue Jan 16 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Wind chills will range from 15 below zero to 25 below zero. * WHERE...Portions of north central Nebraska, panhandle Nebraska, southwest Nebraska and west central Nebraska. * WHEN...Now to noon. * ADDITIONAL DETAILS...Be prepared for very cold wind chills. Wear layers of cold weather gear from head to toe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
522 WWUS43 KLBF 161803 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1203 PM CST Tue Jan 16 2018 NEZ004>010-026>029-038-094-161915- /O.EXP.KLBF.WC.W.0001.000000T0000Z-180116T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Blaine- Loup-Garfield-Wheeler-Custer-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Broken Bow, Cody, Eli, Merriman, and Kilgore 1203 PM CST Tue Jan 16 2018 /1103 AM MST Tue Jan 16 2018/ ...WIND CHILL WARNING HAS EXPIRED... Wind chills have improved and the warning will be allowed to expire. $$ NEZ022>025-035>037-056>059-069>071-161915- /O.EXP.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/ Garden-Grant-Hooker-Thomas-Arthur-McPherson-Logan-Deuel-Keith- Perkins-Lincoln-Chase-Hayes-Frontier- Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Arthur, Tryon, Ringgold, Stapleton, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 1203 PM CST Tue Jan 16 2018 /1103 AM MST Tue Jan 16 2018/ ...WIND CHILL ADVISORY HAS EXPIRED... Wind chills have improved and the advisory will be allowed to expire.. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 13, 10:45 PM MST, 3 hours 55 minutes earlier.
Area forecast discussion, Jan 13, 10:45 PM MST, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1145 PM CST Sat Jan 13 2018 .SHORT TERM...(This evening through Sunday) Issued at 309 PM CST Sat Jan 13 2018 The latest forecast models continue to show a weak upper level disturbance that will bring an additional shot of light snow to the forecast area. Outside of increasing pops, there were no big changes to the inherited forecast. Snowfall accumulations are expected to range from a dusting to as much as possibiliy an inch or two. The heaviest accumulations appear lie along a line from western Cherry County through Custer and Garfield/Wheeler Counties. With a return of south or southwest flow overnight, and the presence of clouds, overnight lows will be warmer. The latest guidance indicates teens for our far east, but possibly as warm as the mid 20s over our far west. The lowest temperatures appear to come before midnight, before gradually warming toward dawn. Active northwest flow aloft will usher the next disturbance across the CWA during the afternoon hours on Sunday. In advance of this feature, downsloping flow and a warm front will allow temperatures to rise in the mid 30s to possibly as warm as the mid 40s. The guidance may be a bit optimistic on the temperature forecast given the amount of expected clouds, but even so, temperatures will be warmer. The warming will allow for a mix of rain/snow or a change over to rain as the band of precip drops south from the Dakotas along a front. Strong CAA behind the front will allow for rapid cooling late afternoon across northern Nebraska. .LONG TERM...(Sunday night through Saturday) Issued at 309 PM CST Sat Jan 13 2018 In the long term solutions there is some noise in the Monday through Wednesday time frame. Down stream a large ridge off shore of the Atlantic coast. Then there is a large trough from the northern plains into the southeast CONUS. Sharp ridge over the western CONUS and a trough off the Pacific coast. Arctic air will move south behind a cold frontal boundary Sunday evening. Areas of light rain and a mix of rain and snow will develop over southwest Nebraska generally south of Interstate 80 early Sunday evening with snow north of Interstate 80. Changeover to all snow will be quick over southwest Nebraska. 110kt+ jet overhead. Sharply colder Sunday night into Monday as Arctic air gives western Nebraska a glancing blow. Light snow continuing through the morning on Monday. Wind chill advisory criteria most likely Monday morning will wait for later forecasts to narrow the advisory area. Temperatures in the single digits below zero north Monday morning and the single digits south above zero. Highs Monday in the single digits generally with brisk cold air advection. Very cold Monday night into Tuesday with clearing skies and fresh snow cover temperatures falling from 5 below to 15 below zero and may have to lowered some. Apparent temperatures 20 below to 29 below zero. Ridge pushes east Tuesday with rebounding temperatures as winds shift to the southwest. Temperatures above zero Wednesday morning with increasing warm air advection and southwest flow. As the ridge builds east through the end of the week temperatures will rise into the 30s Wednesday to the upper 40s Friday and dry. A Pacific cold front will move through western nebraska on Saturday with temperatures falling back into the 30s and chances of snow. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1145 PM CST Sat Jan 13 2018 Expect MVFR ceilings across western and north central Nebraska overnight. Ceilings will lift to vfr levels on Sunday and even some clearing is possible Sunday. Skies will cloud over once again Sunday afternoon from north to south as an arctic cold front tracks south through the area. As the front passes through the area during the late afternoon to early evening hours, the threat for light snow will increase and ceilings will fall to mvfr levels. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Jacobs LONG TERM...Power AVIATION...Buttler
Hazardous weather outlook, Jan 13, 3:02 PM MST, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 402 PM CST Sat Jan 13 2018 NEZ004>010-022>029-035>038-056>059-069>071-094-142215- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 402 PM CST Sat Jan 13 2018 /302 PM MST Sat Jan 13 2018/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Light snow is possible this evening and tonight over parts of the forecast area. Light accumulations of up to an inch are expected at this time, however most locations will see less than a half inch. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Light snow is possible again Sunday night into early Monday over parts of the forecast area. Light accumulations less than a half inch are expected at this time. A reinforcing shot of Arctic air arrives Monday. Wind chills Monday night into Tuesday morning may drop as low as 25 below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. Spotters are asked to relay any snowfall accumulations to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jan 13, 9:43 PM MST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM SNOW VALENTINE 42.87N 100.55W
01/13/2018 M0.8 INCH CHERRY NE COCORAHS
&&
SNIVELYLocal storm report, Jan 13, 9:44 PM MST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM SNOW 10 NE OSHKOSH 41.51N 102.21W
01/13/2018 M0.5 INCH GARDEN NE CO-OP OBSERVER
&&
SNIVELYLocal storm report, Jan 13, 10:57 PM MST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM SNOW 3 ENE NORTH PLATTE 41.15N 100.72W
01/13/2018 M0.5 INCH LINCOLN NE OFFICIAL NWS OBS
24 HOUR TOTAL... 0.1 IN. THIS MORNING AND 0.4 IN. THIS
EVENING
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 3:05 PM MST | River Flood Advisory | LBF | Brown, Cherry, Keya Paha | 44 hr |
Nearby
Wind Chill Advisories in Nebraska, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.